| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Sergei Evgenievich Ivanov, Vitaly Gennadievich Melnikov
      Mathematical modeling vibration protection system for the motor of the boat
      Applied Mathematical Sciences, Vol. 9, 2015, no. 119, 5951-5960

Copyright © 2015 Sergei Evgenievich Ivanov and Vitaly Gennadievich Melnikov. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Author guidelines